Does Bloody Bowel Movements Is Related To Endometriosis?
Good morning. I am Iin, age 26. Since February when I was diagnosed with endometriosis, the doctor recommended the consumption of the drug visanne 2 mg. I took the drug for one stgh this month. There are no problems in the first month of using the drug, it’s just that the menstrual cycle is longer than usual, which is 15 days. For the use of the drug in the second month during the first week of menstruation, only brown blood came out, but on the 14th day fresh blood came out and many of them were accompanied by extraordinary stomach skits, like menses before taking the drug, the menstrual cycle was out blood up to 14 days. on the 18th day in the morning fresh blood comes out from the back hole. Is this bloody CHAPTER related to endometriosis or drug effects? thank you
Hello, thank you for using HealthReplies.com as a place to consult about your health.
Endometriosis is the growth of tissue than the inner lining of the uterine / endometrium outside the uterine cavity and its growth is highly dependent on the levels of reproductive hormone in the body (progesterone). Because of this abnormal growth, it is usually accompanied by symptoms of pain in the lower abdomen and around the hips that are heavy before and during menstruation. Sometimes cells lining the lining of the uterus can also grow outside of the uterus, in the ovaries, intestines, bladder or where the bowel / caecum and anus come out. So that it will give different symptoms, such as pain during BAK, pain during bowel movements, passing gas, pain after intercourse, and nausea to vomiting and diarrhea.
Until now there has been no research that states that endometriosis causes sufferers to defecate blood, so it is necessary to find out again about the digestive system whether there is disturbance around the anus or large intestine that causes blood stool.
The vissane drug that you are taking is indicated for patients with heavy menstrual bleeding and pelvic pain due to endometriosis. the drug contains dionegest 2mg which functions to treat endometriosis disorders, and bleeding in heavy menstruation. The resulting side effects include vaginal bleeding, alopecia or baldness, headache, depression, breast discomfort, and weight gain.
If you have a blood stool, maybe it is not the effect of the drug, especially from the endometriosis you have, to be able to find out the source of the bleeding, you should go to an internal medicine doctor or you should consult your obstetrician who treats you again. In addition, prevent anemia, which can be caused by the amount of blood that comes out of your body due to heavy menstruation and bleeding from the bowels that you experience. Namely by consuming green foods such as vegetables and fruit, consuming multivitamins and supplements that contain iron which is an important ingredient for hemoglobin production, drinking lots of water to prevent dehydration, namely drinking 2L per day, and getting adequate rest.
So many explanations from us, I hope this is useful for you. Regards